Article citationsMore>>

H. Y. Lan, “Approximation Solvability of Nonlinear Random (A,η)-Resolvent Operator Equations with Random Relaxed Cocoercive Operators,” Computers & Mathematics with Applications, Vol. 57, No. 4, 2009, pp. 624-632. doi:10.1016/j.camwa.2008.09.036

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top